# SDR VNAA2019052899905

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 35,026 hours, 33,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING L/H INTERCOSTAL, FOUND STIFFNER WAS CRACKED AND NEEDS REPLACED. FS280 LBL 26.00. REMOVED AND REPLACED CRACKED STIFFNER WITH NEW STIFFNER P/N: CC670-34117-1 IAW SRM 51-42-06-001-001-A01.
